MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; Stimulator, Bone Growth, Non-Invasive

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; Stimulator, Bone Growth, Non-Invasive
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as march of 2026.Use of an additional or alternative device (tens) is required to achieve an optimal outcome.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
The patient reported that she has been having lower back pain.The patient stated that she had the surgery 6 and a half months ago.While using the spinalpak unit consistently, the pain is a level 7.If the patient does not use the spinalpak unit, the pain goes to 4.Once the spinalpak unit is taken off, it takes about 2 days for the pain to dissipate a little bit.The patient's doctor is aware of this.The doctor does not know why she is having this pain and was told to speak to her physical therapist.The patient also uses a tens (transcutaneous electrical nerve stimulation) unit but not at the same time.The patient feels like it is muscle pain in her lower back.The doctor prescribed meloxicam and celebrex for the pain, but it did not work.The patient has slowly increased her daily activity.The patient stated that the pain intensifies the more days she uses the spinalpak unit.Then the patient stops using the spinalpak stimulator to use the tens unit, and after a few days, the pain goes down, and they start the process again of using the spinalpak stimulator.The patient was advised to stop using the spinalpak device for a few days, then start the time test and call us back with an update.No further consequences were reported.The spinalpak assembly was not returned for evaluation.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
Stimulator, Bone Growth, Non-Invasive
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
+1(973)299-9300
MDR Report Key24886390
Report Number0002242816-2026-00049
Device Sequence Number21416633
Product Code LOF
UDI-Device Identifier00812301020218
UDI-Public00812301020218
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1067716
Device Catalogue Number1067716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENS UNIT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale